# SDR UPS07849233

- Difficulty date: February 13, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuel Dump Chute
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING FLAP WELL FUEL DUMP CHUTE HORSE SHOE BRACKET CRACKED.  REMOVED CRACKED HORSE SHOE BRACKET FROM LEFT WING DUMP CHUTE IAW SRM 51-1-20D.  FABRICATED AND INSTALLED HORSE SHOE BRACKET AT LEFT WING FUEL DUMP CHUTE IAW DWG 5649654, AND SRM 51-1-4, 51-3-2, AND SRM 51-1-21A.
